×

Sufficiency and unbiased estimation. (English) Zbl 0255.62007


MSC:

62B05 Sufficient statistics and fields
62F10 Point estimation
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bahadur, R. R., Measurable Subspaces and Subalgebras, Proc. Am. Math. Soc.,6, 565–570, 1955. · Zbl 0066.11003
[2] –: On Unbiased Estimation of Uniformly Minimum Variance, Sankhyā, Vol. 18, 211–224, 1957. · Zbl 0084.14903
[3] Halmos, R. P. andL. J. Savage: Application of the Radon-Nikodym Theorem to the Theory of Sufficient Statistics Ann. Math. Stat.21, 225–241, 1949. · Zbl 0034.07502
[4] Krasnosel’skii, M. A., andYa. B. Rutickii: Convex Functions and Orliecz-Spaces, Groningen, 1961.
[5] Schmetterer, L.: On Unbiased Estimation, Ann. Math. Stat.31, 1154–1163, 1960. · Zbl 0101.12805
[6] Schmetterer, L.: Einführung in die mathematische Statistik, Wien, 1966. · Zbl 0144.18901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.